Mathematical Research Letters

Volume 18 (2011)

Number 2

The interior transmission problem and bounds on transmission eigenvalues

Pages: 279 – 293

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n2.a7

Authors

Michael Hitrik

Katsiaryna Krupchyk

Petri Ola

Lassi Päivärinta

Abstract

We study the interior transmission eigenvalue problem for sign-definite multiplicative perturbations of the Laplacian in a bounded domain. We show that all but finitely many complex transmission eigenvalues are confined to a parabolic neighborhood of the positive real axis.

Full Text (PDF format)